# SDR 2004000002

- Difficulty date: March 16, 2004
- Submitted: March 16, 2004
- Operation: Air carrier
- Aircraft: N630AX
- Make and model: Doug DC-10-30
- Aircraft serial: 46596
- Aircraft time: 76,677 hours, 20,118 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20497511
- Part serial: 92852
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: J, A

## Discrepancy

LITTLE TO NO AIRFLOW FROM NR 1 PACK, LITTLE TO NO AIRFLOW FROM NR 2 PACK. NOTE: UNABLE TO HOLD PRESSURIZATION WITH BOTH NR 1 & 2 PACKS.   REMOVED AND REPLACED NR 1 ACM. FOUND LOOSE BOLT ON NR 2 PACK TURBINE BYPASS VALVE.
